English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Numerical invariants of totally imaginary quadratic Z[√p]-orders

MPS-Authors
/persons/resource/persons236491

Yu,  Chia-Fu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Xue, J., Yang, T.-C., & Yu, C.-F. (2016). Numerical invariants of totally imaginary quadratic Z[√p]-orders. Taiwanese Journal of Mathematics, 20(4), 723-741. doi:10.11650/tjm.20.2016.6464.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1050-F
Abstract
There is no abstract available